Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Should i take norethistorine in menstrual disorder ?

l was on the pill for the past 2 years.l decided to quit in July 2010.l only experinced my menstrual cycle in August and September but since then l did not experience it for 4 months.ln Ferbruary 2011 l went and see a gyno and he prescribed norethistorine drug and after 5 days l had my flow and it was heavy.For this month of March lm due for my period but there is nothing yet.lm having some backache and some stomach discomforts so l wanted to know whether l should take the drug again or whether it should be taken once.What my be the cause of delay in my cycle this month?Are the family planning pills still in my system?
Asked On : Sun, 20 Mar 2011
Answers:  2 Views:  162
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Radiologist 's  Response
welcome to can take a while for a woman's body to adjust back to a normal menstrual cycle when she has stopped taking hormonal forms of birth control. While some women may return to a normal menstrual cycle right away, others can take as long as a year. If you donot get periods within 3 months get yourself checked.
Answered: Sun, 20 Mar 2011
I find this answer helpful
Ayurveda Specialist Dr. Ram Mani Bhandari's  Response
welcome to healthcaremagic
You are facing this problem due to hormonal disturbance of oral pills. After withdrawl also it has got the side effects in disturbing your menstrual cycles
better to follow the ayurvedic medicine for regularity of your cycle
Take care
Answered: Sun, 20 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor